# SDR SWAA2013101120584

- Difficulty date: August 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 9955763U17
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL CLIP CRACKED AFT OF DOOR HANDLE.  R & R INTERCOSTAL IAW SRM & DRAWING.
